On the equivalence of Quillen's and Swan's K -theories.

Ebeling, Paul; Keune, Frans

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 4, page 691-702
  • ISSN: 1072-947X

How to cite


Ebeling, Paul, and Keune, Frans. "On the equivalence of Quillen's and Swan's -theories.." Georgian Mathematical Journal 9.4 (2002): 691-702. <http://eudml.org/doc/50469>.

author = {Ebeling, Paul, Keune, Frans},
journal = {Georgian Mathematical Journal},
keywords = {simplicial resolutions; non-abelian derived functors},
language = {eng},
number = {4},
pages = {691-702},
publisher = {Walter de Gruyter},
title = {On the equivalence of Quillen's and Swan's -theories.},
url = {http://eudml.org/doc/50469},
volume = {9},
year = {2002},

AU - Ebeling, Paul
AU - Keune, Frans
TI - On the equivalence of Quillen's and Swan's -theories.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 4
SP - 691
EP - 702
LA - eng
KW - simplicial resolutions; non-abelian derived functors
UR - http://eudml.org/doc/50469
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.